Alert archive / South Carolina / Small Craft Advisories in 2017
Small Craft Advisory 30, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Apr 23, 2017, 3:12 AM EDT. It took effect at Apr 23, 2017, 10:00 PM EDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2017, 3:12 AM EDT (07:12 UTC)
- In effect from
- Apr 23, 2017, 10:00 PM EDT
- Expired
- Apr 25, 2017, 3:05 PM EDT
- In force
- 41 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted.
161 WHUS72 KCHS 230712 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 312 AM EDT SUN APR 23 2017 AMZ374-231515- /O.NEW.KCHS.SC.Y.0030.170424T0200Z-170424T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 312 AM EDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT MONDAY. * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ350-231515- /O.NEW.KCHS.SC.Y.0030.170424T0200Z-170425T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 312 AM EDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT EDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT EDT MONDAY NIGHT. * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
15 follow-up statements
869 WHUS72 KCHS 231125 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 725 AM EDT SUN APR 23 2017 AMZ374-231930- /O.CON.KCHS.SC.Y.0030.170424T0200Z-170424T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 725 AM EDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT MONDAY... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ350-231930- /O.CON.KCHS.SC.Y.0030.170424T0200Z-170425T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 725 AM EDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT EDT MONDAY NIGHT... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
957 WHUS72 KCHS 231402 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1002 AM EDT SUN APR 23 2017 AMZ374-232215- /O.CON.KCHS.SC.Y.0030.170424T0200Z-170424T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1002 AM EDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT MONDAY... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ350-232215- /O.CON.KCHS.SC.Y.0030.170424T0200Z-170425T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1002 AM EDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT EDT MONDAY NIGHT... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
184 WHUS72 KCHS 231712 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 112 PM EDT SUN APR 23 2017 AMZ374-240115- /O.CON.KCHS.SC.Y.0030.170424T0200Z-170424T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 112 PM EDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT MONDAY... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ350-240115- /O.CON.KCHS.SC.Y.0030.170424T0200Z-170425T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 112 PM EDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT EDT MONDAY NIGHT... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
006 WHUS72 KCHS 231920 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 320 PM EDT SUN APR 23 2017 AMZ374-240330- /O.CON.KCHS.SC.Y.0030.170424T0200Z-170424T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 320 PM EDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT MONDAY... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ350-240330- /O.CON.KCHS.SC.Y.0030.170424T0200Z-170425T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 320 PM EDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT EDT MONDAY NIGHT... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
940 WHUS72 KCHS 232207 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 607 PM EDT SUN APR 23 2017 AMZ374-240615- /O.CON.KCHS.SC.Y.0030.170424T0200Z-170424T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 607 PM EDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT MONDAY... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ350-240615- /O.CON.KCHS.SC.Y.0030.170424T0200Z-170425T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 607 PM EDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT EDT MONDAY NIGHT... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
214 WHUS72 KCHS 240135 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 935 PM EDT SUN APR 23 2017 AMZ374-240945- /O.CON.KCHS.SC.Y.0030.170424T0200Z-170424T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 935 PM EDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ350-240945- /O.CON.KCHS.SC.Y.0030.170424T0200Z-170425T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 935 PM EDT SUN APR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
021 WHUS72 KCHS 240746 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 346 AM EDT MON APR 24 2017 AMZ374-241600- /O.EXT.KCHS.SC.Y.0030.000000T0000Z-170425T1800Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 346 AM EDT MON APR 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT TUESDAY... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ350-241600- /O.EXT.KCHS.SC.Y.0030.000000T0000Z-170425T1000Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 346 AM EDT MON APR 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
088 WHUS72 KCHS 241550 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1150 AM EDT MON APR 24 2017 AMZ374-250000- /O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1800Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1150 AM EDT MON APR 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ350-250000- /O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1000Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1150 AM EDT MON APR 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
162 WHUS72 KCHS 241903 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 303 PM EDT MON APR 24 2017 AMZ374-250315- /O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1800Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 303 PM EDT MON APR 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ350-250315- /O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1000Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 303 PM EDT MON APR 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
175 WHUS72 KCHS 250545 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 145 AM EDT TUE APR 25 2017 AMZ374-251345- /O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1800Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 145 AM EDT TUE APR 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ350-251000- /O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1000Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 145 AM EDT TUE APR 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
445 WHUS72 KCHS 250738 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 338 AM EDT TUE APR 25 2017 AMZ374-251545- /O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1800Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 338 AM EDT TUE APR 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ350-251000- /O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1000Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 338 AM EDT TUE APR 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
914 WHUS72 KCHS 250952 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 552 AM EDT TUE APR 25 2017 AMZ350-251100- /O.EXP.KCHS.SC.Y.0030.000000T0000Z-170425T1000Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 552 AM EDT TUE APR 25 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING... $$ AMZ374-251800- /O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1800Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 552 AM EDT TUE APR 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
179 WHUS72 KCHS 251134 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 734 AM EDT TUE APR 25 2017 AMZ374-251800- /O.CON.KCHS.SC.Y.0030.000000T0000Z-170425T1800Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 734 AM EDT TUE APR 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
068 WHUS72 KCHS 251606 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1206 PM EDT TUE APR 25 2017 AMZ374-252000- /O.EXT.KCHS.SC.Y.0030.000000T0000Z-170425T2000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1206 PM EDT TUE APR 25 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
233 WHUS72 KCHS 251905 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 305 PM EDT TUE APR 25 2017 AMZ374-252015- /O.CAN.KCHS.SC.Y.0030.000000T0000Z-170425T2000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 305 PM EDT TUE APR 25 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Apr 23, 1:59 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 23, 1:59 AM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Charleston SC 159 AM EDT Sun Apr 23 2017 .SYNOPSIS... Atlantic high pressure will prevail through tonight. A storm system will bring unsettled weather to the region Sunday into Monday night. High pressure will build over the region mid to late week. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Early this morning: Conditions continue to be quiet across the forecast area as the region is still well within a band of dry air seen on water vapor imagery. The cold front and surface low are still well to the west and the backdoor cold front to the north still sits somewhere along and near the North Carolina state line. The forecast remains dry through the remainder of the night, with just a slight chance for showers across the coastal waters late. With elevated flow through the lowest few hundred feet of the atmosphere, fog isn't much of a concern tonight. Overall, just mainly high clouds will pass through until sunrise. && .SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/... Models remain persistent with a closed upper low moving across the Tennessee Valley on Sunday. A strengthening mid/upper level jet on the low's backside is then forecast to dig the upper low from north- east Alabama during Sunday night, across Southern GA on Monday. The low will lift out by Tuesday as ridging from the lower Gulf Coast builds north and east. At the surface, a rather disorganized area of low pressure across north GA will translate east-southeast reaching the SC coast Sunday Night into Monday morning. The low may brush far eastern NC on it's way out the picture during Tuesday. The forecast for the Sunday night through Tonight night time fame appears quite complex both on the synoptic and mesoscale. While potential impacts do not look widespread, a few areas in southeast SC may see some heavy rains along with an isolated severe weather potential across the forecast area late Sunday and Sunday evening and perhaps again Monday across southeast SC. Sunday: A backdoor surface cold front is expected to get hung up across the northern half of SC with consensus model solutions showing it just north of the Santee Cooper Lakes in SC. The region will remain in the warm sector and temps should warm back into the mid 80s by afternoon to the south of the front. Models show the best increases in PWATs and greater mid level height falls will occur across inland zones along and west of I-95 after 21Z and especially after 00Z Monday. This region would appear to have the best potential for severe weather if storms can congeal prior to the evening decreasing trend in diurnal instability. Zones bordering the CSRA and southeast midlands to the south of the surface may see a few storms with damaging winds and large hail late in the day into the early evening. Across coastal zones, there is evidence a subsidence cap will keep deep convection at bay for much of the day but we maintained persistence 20-30 POPs to account for sea breeze convergence and 850 MB theta-e advection through the afternoon. Significant upper forcing will remain well off to the west. Sunday night through Monday night: While the complex cut-off upper low traverses through GA and off the coastal Carolinas, periods of unsettled weather are expected across the region. Convective rains will increase Sunday night and persist Monday and Monday night, mainly impacting our SC zones with a risk for locally heavy rainfall and perhaps isolated severe weather again on Monday. The exact path of the mid/upper low and it's inherent strong upper forcing will impact the timing and location of the surface low. Thus, confidence leaning toward any single model solution at this time remains low. We have trended much higher on POPs across our northern SC zones including the Charleston area during much of these periods. Moisture transport progs suggest that this low will tap some of the deep tropical moisture over the southwest Atlc however much of the conveyor seems to be aimed at eastern NC. We have bumped up storm total QPFs to 1-2 inches across the Charleston Tri-county region to blend between the ECMWF and GFS/GEM solutions. If the surface low is more onshore and slower during Monday, there may be enough air mass destabilization to support a marginal risk of severe weather along coastal SC with large hail a most probably threat. Across southeast GA Monday, scattered rains and tstms are less likely on the back side of the upper low. Cooler temps aloft will keep temps down below 80 degrees with mid 79s across inland southeast GA. The resulting wrap around moisture will taper off late Monday night with Tuesday a drier day with the storm system moving well away to the northeast. Temps will warm to 80-81 degrees along and south of I- 16 with mid to upper 70s across coastal SC as skies gradually to clear out. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... Deep layered ridging will result in dry weather and highs warming back into the mid to upper 80s. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... Mainly VFR through 06z Monday. It doesn't look like there will much more than just isolated showers and/or thunderstorms during the daytime hours on Sunday. As such, confidence is too low in direct impacts so nothing has been added to the TAF. Better rain chances and better chances for restrictions will take place later tonight, primarily closer to midnight and beyond. The coverage of showers and thunderstorms will increase, and model guidance shows lowering ceilings. Have just added prevailing showers at both locations at around 03z, but kept the forecast VFR. Extended Aviation Outlook: Periods of flight restrictions, mainly low ceilings, possible Monday morning through Tuesday morning as a low pressure system moves through. Heavier rains around KCHS are possible Sunday night into Monday resulting in potential vsbys restrictions at times as well. VFR conditions will return Tuesday through mid week. && .MARINE... Tonight: The coastal waters will remain on the western periphery of Atlantic high pressure tonight. South winds will stay 15 kt to 15-20 kt through the night with seas 2-4 ft nearshore waters and 3-5 ft over the Georgia offshore waters. Sunday through Thursday: Southerly winds will steadily increase on Sunday, peaking early in the evening as a surface low approaches and eventually moves through the waters. We could see sustained winds near 20 kt along the coast at times with some higher gusts at times. Seas will build to 3-5 FT by late Sunday night. SCA conditions are a small possibility, but the situation looks marginal for most of our waters. A more significant surge is expected Monday night into the first half of Tuesday as the surface low begins to depart and the flow becomes offshore. SCA conditions are possible with highest chances at this time beyond 20 NM off the GA coast. Winds/seas diminishing late Tuesday and thereafter as high pressure builds back in. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...BSH SHORT TERM... LONG TERM...JRL AVIATION...BSH MARINE...ECT
Hazardous weather outlook, Apr 22, 4:03 AM EDT, 23 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 403 AM EDT Sat Apr 22 2017 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-230815- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 403 AM EDT Sat Apr 22 2017 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 3:29 PM EDT | Flash Flood Watch | CHS | Berkeley, Dorchester | 33 hr |
Nearby
Small Craft Advisories in South Carolina, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.